MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) called into emergency support program line with a reoccurring gas loss alarm.She stated they were on the way to the airport to fly the patient approximately 2 hours to denver.She believed the issue was resolved after using the iab fill key and turning off the gas alarm.Esp personnel verified no blood or discoloration in the helium tubing and advised turning the gas loss alarm back on.The pump immediately alarmed gas loss and required repeated checks and iab fill to resume function.The patient was ventilated and on transport when the alarm recurred.The balloon was confirmed as an arrow 40 cc with correct 30-40 cc drive adaptor tubing already replaced.Upon arrival at the airport esp personnel outlined options to return to the hospital or continue transport with the gas alarm off per ifu since no blood was present.A screen shot showed suboptimal augmentation and atypical waveform prompting recommendation to confirm balloon placement on arrival.At 2-06 am traci confirmed the patient arrived at the cvicu at uc anshutz where placement was verified but gas loss alarms persisted on a second pump.Esp personnel advised this was likely a balloon issue and recommended teleflex troubleshooting and physician discussion with consideration for balloon replacement if alarms continued.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Other contact site telephone: (b)(6).A gas loss in the iab circuit takes place when the pump detects a helium loss due to a leak or high rate of diffusion in the iab circuit.When a cumulative shuttle gas loss exceeds a nominal 5 cc per hour dynamic limit a gas loss alarm is triggered.The alarm activates only when the iab inflation period is greater than or equal to 80 msec and the deflation period is greater than or equal to 250 msec.Gas loss cause is pump system malfunction.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24853899
Report Number2249723-2026-0002196
Device Sequence Number18764135
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IAB ARROW 40 CC.
Patient Age77 YR
Patient SexFemale
Patient Weight101 KG